# SDR DL72S960461

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420482
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING DOUBLER WAS FOUND TO HAVE A .25 INCH CRACK IN THE UPPER FORWARD CORNER OF THE L-1 DOOR CUTOUT.  A TIME LIMITED REPAIR HAS BEEN INSTALLED AND A PERMANENT REPAIR WILL BE INSTALLED PER SB 727-53-0186, REV 1.
